# SDR HEEA0015189

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: 407375001105
- Condition: Failed
- Location: M/R Drive
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MGT INDICATOR ERRATIC, THEN WENT TO ZERO DEGREES.
